# SDR FXGA2019121141980

- Difficulty date: December 4, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N967CE
- Make and model: Doug DC-9-83
- Aircraft serial: 49855
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB BARREL L/H #N55 AND #N56 SRM CORROSION REPAIR.  REPAIR OF CORROSION IN THE L/H HORIZONTAL STAB BARREL NUT HOLES #N55 AND #N56. REPAIR OF BARREL NUT HOLES PER SRM 55-03 REAMED TO MIN .060" OVERSIZE AND INSERT OF BUSHING, DTA MAINTENANCE REQUIREMENT, VISUAL, NORMAL MAINTENANCE, NO REPLACEMENT PER SRM 55-03 PARA E.
